# SDR ASAA1159758

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 9,051 hours, 2,789 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 6177
- Condition: Failed
- Location: Nr 1 Precooler
- Part time: 35,546 hours, 16,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED TRIP OFF LIGHT ILLUMINATED WHEN POWER BROUGHT UP FOR CLIMB FROM FL370 TO FL 390.  COMPLIED WITH QRH AND LIGHT WENT OUT AND STAYED OUT WITH TRIP RESET.  DUCT PRESSURE SPLIT AT CRUISE : L=38 R=28.  TASK 36-12-00-700-801 ACCOMPLISHED PRECOOLER CONTROL VALVE SYS HEALTH CHECK.  VALVE FAILED STEP 13.  REPLACED PCCV PER 36-12-02-400-801.  ACCOMP BLEED AIR SYS HEALTH CHECK 36-11-00-700-801 FOUND HSV TO FAIL STEP 11 C 3 J.  REPLACED NR 1 ENG HIGH STAGE VALVE PER MM 36-11-06.  VALVE NOW PASSES TEST REF MM 36-11-00-700-801.
